# SDR 2007UALA02449

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 25,546 hours, 3,326 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LARGE SLIT DOWN BOTTOM TUBE APPROXIMATELY 2 TO 2.5 FEET IN LENGTH.    [08-08-07]    OPERATIONALLY CHECKED EMERGENCY ESCAPE SLIDE AT DOOR 4L 649-9016 MR25718 PER MM 25-66-00, PAGE SERIES 501.  AFTER COMPLETION, SIGN-OFF USING NR DATA.  SLIDE DID NOT DEPLOY PROPERLY.  HAD LARGE SLIT 30" LONG IN LOWER TUBE.  APPEARS TO BE DAMAGE INTRODUCED DURING SHIPPING TO UNITED.  NR 4 LT DOOR SLIDE RAFT REMOVED & SERVICABLE SLIDE INSTALLED, AIRCRAFT READY FOR SERVICE.
